# SDR R61A20110296

- Difficulty date: September 30, 2011
- Submitted: October 4, 2011
- Operation: Air carrier
- Aircraft: N111HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000173
- Aircraft time: 11,607 hours, 9,274 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Trim Panel
- Part number: 17088787001
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND CORROSION ON AFT GALLEY FWD HALF MATING SURFACE.  MAINTENANCE INSTALLED NEW TRIM ON AFT GALLEY FWD HALF MATING SURFACE IAW EMB 170 AMM 25-00-23.  AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.  P/N REMOVED AND REPLACED ARE 170-88787-001 TRIM, 170-59514-001 TRIM SPLIT JOINT, 170-88789-001 SPLIT TRIM JOINT AND CDS(2200-11 SPLIT JOINT BRACKET.
